MAUDE Adverse Event Report: Nihon Kohden Corporation ORG-9110A; Multiple Patient Receiver

Nihon Kohden Corporation ORG-9110A; Multiple Patient Receiver
Model Number ORG-9110A
Medical Device Problem Codes Unable to Obtain Readings (1516); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/13/2026
Type of Reportable Event Malfunction
Event or Problem Description
The biomedical engineer (biomed) reported that the multiple patient receiver (org) was showing comm loss for all 8 receiver cards.Each receiver card successively going into comm loss throughout the day until they were all in comm loss.No patient harm was reported.
 
Additional Manufacturer Narrative
The biomedical engineer (biomed) reported that the multiple patient receiver (org) was showing comm loss for all 8 receiver cards.Each receiver card successively going into comm loss throughout the day until they were all in comm loss.This device was a loner, and they had received the original device back but had not yet swapped it back in.Technical support (ts) recommended that he reboot the org, replace the ethernet cable, and move the device to a different network port.He later confirmed that making these changes did not resolve the issue.No patient harm was reported.Nihon kohden continues to investigate the reported event.Nihon kohden will submit a supplemental report in accordance with 21 cfr section 803.56 when additional information becomes available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Details of complaint: the biomedical engineer (biomed) reported that the multiple patient receiver (org) was showing comm loss for all 8 receiver cards.Each receiver card successively going into comm loss throughout the day until they were all in comm loss.This device was a loner, and they had received the original device back but had not yet swapped it back in.Technical support (ts) recommended that he reboot the org, replace the ethernet cable, and move the device to a different network port.He later confirmed that making these changes did not resolve the issue.No patient harm was reported.Investigation summary: multiple attempts have been made to request additional information.However, there was no response received.As such, this complaint could not be confirmed, and the root cause of the reported issue could not be determined.No further investigation will be performed.Nk will continue to monitor and trend.Additional information: b4 date of this report g3 date received by manufacturer g6 type of report h2 if follow-up, what type? h6 event problem and evaluation codes h11 additional manufacturer narrative.

Brand Name
ORG-9110A
Common Device Name
Multiple Patient Receiver
Manufacturer (Section D)
Nihon Kohden Corporation
attn: shama mooman
1-31-4 nishiochia
shinjuku-ku, tokyo 161-8 560
JA  161-8560
Manufacturer (Section G)
Nihon Kohden Tomioka Corporation
attn: shama mooman
1-1 tajino
tomioka city, gunma 370-2 314
JA   370-2314
Manufacturer Contact
shama mooman
seibu bldg 2, 4th floor 1-11-2
kusunokidai tokorozawa, saitama 359-8-580
JA   359-8580
MDR Report Key50131457
Report Number8030229-2026-06950
Device Sequence Number13393771
Product Code DRG
UDI-Device Identifier04931921103906
UDI-Public(01)04931921103906
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K071058
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 08/04/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberORG-9110A
Device Catalogue NumberORG-9110A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/13/2026
Initial Report FDA Received Date08/04/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/06/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown